MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy

BOSTON SCIENTIFIC CORPORATION ROTAPRO?; catheter, coronary, atherectomy
Model Number H749394671250
Medical Device Problem Codes Nonstandard Device (1420); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that burr detachment occurred.A 1.35mm rotapro was selected for use.During procedure, the burr disconnected inside the patient.The procedure was completed with another of the different device.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
With all the available information, boston scientific concludes: device history record review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Device technical analysis: the returned device consisted of the rotapro atherectomy system.Inspection of the device showed that the rotawire was able to be removed with no issue.The distal portion of the handshake connection to the burr catheter, which was within the sheath and retrievable upon device return, was found to be detached at the drive interlock weld component and was slightly bent.Additionally, there were multiple sheath kinks to the device.Labeling review: based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.Risk review: a review of the rotapro hazard analysis was completed and confirmed that the event of burr detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: it was considered likely that the reported events and the condition of the returned device occurred due to procedural factors which can include device interaction and handling.Based on a thorough review of the reported complaint, the most probable cause for this complaint was considered adverse event related to procedure.

Brand Name
ROTAPRO?
Common Device Name
catheter, coronary, atherectomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25541732
Report Number2124215-2026-32510
Device Sequence Number18435489
Product Code MCX
UDI-Device Identifier08714729999560
UDI-Public(01)08714729999560(17)270522(10)36583296
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749394671250
Device Catalogue NumberH749394671250
Device Lot Number0036583296
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown